Journal of Mathematics and Statistics

Fuzzy Orders in the Real Line

Lemnaouar Zedam and Abdelkader Stouti

DOI : 10.3844/jmssp.2012.211.215

Journal of Mathematics and Statistics

Volume 8, Issue 2

Pages 211-215

Abstract

Problem statement: In this study, we characterize a subcategory of fuzzy orders which were compatible with the usual addition and the multiplication by scalar on the real line R. Results and Conclusion: All possible forms of fuzzy orders of this subcategory are given.

Copyright

© 2012 Lemnaouar Zedam and Abdelkader Stouti. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.